Get your Health question answered in 3 easy steps

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes an easy fatigability and reduced quality of life despite having normal lab and imaging test reports?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3528 Questions

default
Posted on Fri, 10 Aug 2018 in Medicines and Side Effects
Question: I'm 67 year old female, in the last 6 months I have become so tired I have little quality of life. I have been activity and run a part time business spend time traveling and fish with husband. Last year I became a sepsis from an infection caused by a spinal cord stimulator that was contaminated. I had four surgeries and infection was present and fought for about 3 months. After this was corrected I felt better and was going to gym and taking physical therapy for problem with back and walking which has greatly improved with little back pain for first time I'm 12 years. At the end of Nov. 2017 the fatigue started and continues to get worse. I do not sleep well, but do not have sleep apt. Have now go to point of not being active at all and going out very little. My doctor just says my blood is ok and my throyid is ok with meds I take for it. Don't know where to go next. I've had a heart echo,and it was fine. I had a vaginal ultra sound, and an ultra sound of stomach last year both he said that was no problem with pancreas, liver, or stomach. I have been seeing this local family physician for 5 years, and he says nothing of sending me to anyone. My husband is very concerned because of the depression it has caused. I do take depression meds. I've always had some depression and treat with low dose med.
doctor
Answered by Dr. Suresh Heijebu 3 hours later
Brief Answer:
Depression could be the underlying cause

Detailed Answer:
Hello Ma'am

I can certainly understand your concern and have worked through your attached query in detail

Easy fatigability and perceived reduced quality of life in your case could be linked to underlying depression.

As most of the other lab and imaging parameters are within normal limits, it's advisable to consider inadequate treatment for your depression causing these symptoms.

Before I confirm this hypothesis, I would like to know the complete list of medications along with the dosage that you have been receiving for depression.

Also I would like to know the time period since you are receiving these medications.

Once I receive your answers I will guide you thoroughly

Thank you
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on